ArticleRespirology case reports2024
Atezolizumab-related sclerosing cholangitis with multiple liver abscesses in a patient with lung squamous cell carcinoma: A case report.
Article in Respirology case reports, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed.
- Post marketing safety surveillance of atezolizumab based on a retrospective analysis of the FDA adverse events reporting system (FAERS).Scientific reports · 2025Article
- Tumor complete response and pyogenic liver abscess secondary to concurrent microwave ablation plus atezolizumab and bevacizumab in liver cancer: a case report.Journal of gastrointestinal oncology · 2024Article
- Immune-Related Adverse Events Associated with Atezolizumab: Insights from Real-World Pharmacovigilance Data.Antibodies (Basel, Switzerland) · 2024Article
- Atezolizumab-related sclerosing cholangitis with multiple liver abscesses in a patient with lung squamous cell carcinoma: A case report.Respirology case reports · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
9 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 76-year-old man underwent an operation for lung squamous cell carcinoma in the right lower lobe, followed by initial adjuvant therapy with atezolizumab, an antibody against anti-programmed death-ligand 1 (PD-L1). On day 4 after atezolizumab treatment, the patient developed general malaise and fatigue. He was diagnosed with atezolizumab-induced sclerosing cholangitis. Steroid treatment was started, and patient's condition, including symptoms, laboratory data and imaging findings, improved. Antibiotic treatments were ended on day 40, and the steroid dose was gradually reduced. Multiple liver abscesses were observed on day 106, and another treatment with antibiotics became necessary. The patient eventually recovered from liver abscesses. Sclerosing cholangitis induced by immune checkpoint inhibitor is rare, and the long-term clinical data about this adverse effect is limited. Hence, we think it is important to raise an alarm over sclerosing cholangitis coupled with liver abscesses after immunosuppressive therapy.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.